# SDR ASOA2013062103870

- Difficulty date: May 31, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 31,181 hours, 27,865 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK FWD OF FS 409.0+128 CRACKED.  CLEANED DAMAGE AREA, NO DEFECTS NOTED IAW SRM 53-21-49.  DIMENSION AFTER REMOVAL OF DAMAGE: 19.31MM SIDE SEAT TRACK FOUND WITHIN LIMITS IAW SRM 53-21-49, 101 LOCATION Q ALODINED AREA IAW SRM 51-21-11.
